# SDR USAA2012122100020

- Difficulty date: December 2, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301800
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 261BG BETWEEN FR64 TO FR66 & BETWEEN Y254 TO Y1732.  REPLACED FLOOR PANEL 261BG IAW A320 SRM 53-02-00 FIG 209, EA 503641 & IRM 9701, REV G.
